A note on Monge-Ampère Keller-Segel equation

Published

Journal Article

© 2016 Elsevier Ltd. All rights reserved. This note studies the Monge-Ampère Keller-Segel equation in a periodic domain Td(d≥2), a fully nonlinear modification of the Keller-Segel equation where the Monge-Ampère equation det(I+2v)=u+1 substitutes for the usual Poisson equation Δv=u. The existence of global weak solutions is obtained for this modified equation. Moreover, we prove the regularity in L∞(0,T;L∞W1,1+γ(Td)) for some γ>0.

Full Text

Duke Authors

Cited Authors

  • Huang, H; Liu, JG

Published Date

  • November 1, 2016

Published In

Volume / Issue

  • 61 /

Start / End Page

  • 26 - 34

Electronic International Standard Serial Number (EISSN)

  • 1873-5452

International Standard Serial Number (ISSN)

  • 0893-9659

Digital Object Identifier (DOI)

  • 10.1016/j.aml.2016.05.003

Citation Source

  • Scopus